# SDR MWEA00591

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991559616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - SMALL CRACK OUT OF FASTENER HOLE, INTERCOSTAL AT STATION 1059 LONGERON 15 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLERS.  (M)
